# SDR 20001129AP004

- Difficulty date: July 25, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR AT UPPER ACTUATOR FITTING, RAME FS 368 FOUND CRACKED.  THIS AREA IS INCLUDED IN AD 98-04-41 TO BE INSPECTED AT INTERVALS NOT TO EXCEED 600 CYCLES.  REMOVED AND REPLACED FRAME.  (M)
